# SDR AALA20131224010

- Difficulty date: December 24, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 72,605 hours, 25,810 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIA CREW REPORTED SMOKE IN THE CABIN DURING DESCENT.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CAPTAINS RADIO ALTIMETER PRODUCING THE SMOKE.  REPLACED LT RADIO ALTIMETER, SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
